# SDR ASAA0380716

- Difficulty date: November 3, 2003
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99366401
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CABIN FLOORBOARD IS DELAMINATED AT FS 880-920.  REPAIRED WITH FIBERGLASS OVERLAY PER SRM 51-70-3.  (M)
